Ropinirole and azilect


#1
Weird question i know......been on azilect 1mg since day one and steadily increasing ropinirole to 12mg at the mo..am i just stressed or what, head has been almost like full of fog, i dont seem to be able to concentrate or focus on anything and at times just seem to be staring into space,how do u know if it is the tablets causing it or just life?

told u it was a weird one

#2
are you on xl or ordinary ropinerole?
do you take it all at once or over the day?
do you get this fogginess at a particular time of day?

#3
I too am on Requip XL and Azilect.

I have periods when my head feels foggy and as though there is a pressure inside my head. I have had a wierd head for many years (before Dx) but the fogginess and pressure is since taking the many Dopamine Agonists I have tried including Mirapexin, neupro patches and requip.

The only one I can tolerate to any degree is the Requip. I am only on 6mg as a higher dose gives me sleep paralysis, sparkly vision and aural hallucinations!!

Perhaps your dose is too high for you.sometimes a tweak in dose can really make a difference.

Caroline.

#4
thanks caroline that makes sense,i have been on the same as you in a space of 18months or so.....

#5
Hi I'm on azilect just about to start takeing ropinirole xl :frowning: I'm dreading it why give us drugs that make us worse?? I'm kev by the way & I'm 48 & have pd 3yrs now,if u don't mind me asking how long have you's had pd and how old ru thanks take care :grin: